# SDR 07FDEA02550

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6559896
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 560 TO STA 580 BL 0 INTERCOSTAL WEB UPPER FLANGE HAS 21 HOLES THAT WERE PREVIOUSLY ELONGATED.  REMOVED INTERCOSTAL WEB AND T-ANGLES.  FABRICATED NEW INTERCOSTAL AND HEAT TREATED.  SEE WORK ORDER 00036352.  FABRICATED T-ANGLE AS PER DRAWING 65-59896.  INSTALLED AS PER 51-30-2.
